# SDR JBZA20240131001

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N837CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1113
- Aircraft time: 4,351 hours, 13,866 cycles
- Engine: Pwa PW206B2
- Engine time: 4,351 hours, 7,605 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW SMELLED AN ELECTRICAL BURNING ODOR AND DIVERTED TO SAN MARTIN AIRPORT. PRIOR TO THIS FLIGHT THE AIRCRAFT HAD BEEN PARKED OUTSIDE IN HEAVY RAIN. THE AIRCRAFT WAS VISUALLY INSPECTED BY A COMPANY AMT FOR THE SOURCE OF THE ODOR, WITHOUT IDENTIFYING A DEFINITIVE SOURCE. THE AMT SUSPECTED THE HEATING SYSTEM TO BE THE CAUSE OF THE ODOR. THE AIRCRAFT WAS GROUND RUN AT IDLE AND FLIGHT WITH ALL SYSTEMS OPERATING AND NO ODORS WERE DETECTED. A CHECK FLIGHT WAS PERFORMED IN SIMILAR CONDITIONS TO THE PREVIOUS FLIGHT WITH NO MALFUNCTIONS, ALL SYSTEMS OPERATING CORRECTLY.
